# SDR DALA2023071805802

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE EXECUTION OF INSPECTIONS IN THE RH LEADING EDGE AS PER JOB CARD, SEVERAL DENTS (88 INSTANCES) WERE FOUND IN THE UPPER SKIN OF THE TRAILING EDGE, AT SLAT #1, RH WING. DENTS WERE EVALUATED PER A330 SRM 57-40-00-283-001; HOWEVER, THE SITUATION WAS FOUND TO BE OUT OF LIMITS DUE TO THE MINIMUM DISTANCE OF 150MM/5.91" BETWEEN TWO DENTS WAS NOT FULFILLED. CORRECTIVE ACTION: REF ER/A 609869-14. (2871257)
